MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the site was compromised as the site was bent.Her blood glucose was 325 mg/dl and had moderate ketone levels.She self-treated herself with a bolus.The infusion had been in use for less than one day.The patient went to the emergency room due to high blood glucose (325 mg/dl) and ketone levels.Patient's blood glucose level was 298 mg/dl when left the emergency room.The patient received blood work and drip via intravenous route as corrective treatment.She was in the hospital for more than three days and was still in the hospital at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8489911
Report Number3003442380-2019-01018
Device Sequence Number11171042
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/07/2019
Patient Sequence Number1